# SDR REXA201100522

- Difficulty date: August 17, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Make and model: Cndair CL6002B19
- Aircraft serial: 7884
- Aircraft time: 17,932 hours, 15,281 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND FS 202.75 BULKHEAD WEB HAS INDICATION NOTED AT BL 23.75 APPROX 7 INCHES IN LENGTH 100 PERCENT FSH, FAILED NDT INSPECTION.  REPAIRED IAW BOMBARDIER REO 601R-53-11-563 AND BOMBARDIER SERVICE CORPORATION STANDARD REPAIR 601R-53-0101A.
